# SDR 2006UALA01456

- Difficulty date: July 22, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 63,804 hours, 7,223 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Failed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R SLIDE BOTTLE PRESSURE IS LOW.  SLIDE REPLACED. A/C OK FOR SERVICE. SLIDE PROBLEM ROOT CAUSE IS SLIDE BOTTLE PRESSURE LOW.  O-RINGS ON CONNECTIONS TO BOTTLE HARDEN WITH TIME & LEAKED.
